MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPARE REAM TUBE HOLLOW REAM (309.450); BONE-RESECTION ORTHOPAEDIC REAMER, REUSABLE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPARE REAM TUBE HOLLOW REAM (309.450); BONE-RESECTION ORTHOPAEDIC REAMER, REUSABLE
Model Number 309.480
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/27/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Patient identifier: (b)(6).Complainant part is not expected to be returned for manufacturer review/investigation.The lot number was unknown.Therefore, the expiration date and device manufacture date were unknown.Without a lot number the device history records review could not be completed.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.
 
Event or Problem Description
It was reported by the customer that during an unknown procedure on (b)(6) 2022, while reaming over a screw head, a hollow reamer broke into fragments.According to the report, some of the fragments were removed, however it was unclear if they were all removed because some fragments were seen on the x ray.It was unknown if fragments were portions of the screw or the hollow reamer.The surgery proceeded without delay and the patient outcome was good.No additional information was provided.This complaint involves one device.

Brand Name
SPARE REAM TUBE HOLLOW REAM (309.450)
Common Device Name
BONE-RESECTION ORTHOPAEDIC REAMER, REUSABLE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK BETTLACH (CH)
muracherstrasse 3
bettlach 2544
SZ   2544
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14489013
Report Number2939274-2022-01910
Device Sequence Number12056356
Product Code HTO
UDI-Device Identifier10886982185754
UDI-Public10886982185754
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number309.480
Device Catalogue Number309.480
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2022
Initial Report FDA Received Date05/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale